# SDR CA040402007

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,622 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: 215P6311018
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AN OIL LEAK WAS DISCOVERED BY MAINT IN THE OB SIDE OF NACELLE. AFTER CLEANING AREA, OIL WAS OBSERVED RUNNING DOWN OIL RETURN LINE (COOLER TO TANK)FROM AN AREA WHERE A WIRE BUNDLE WAS LAYING AGAINST LINE. A WIRE HAD BEEN CHAFED THROUGH AND BARE WIRE WAS ARCING AGAINST OIL TUBE CAUSING A PIN HOLE IN TUBE. WIRE WAS POWER WIRE FOR THE HYD FIREWALL SHUT OFF VALVE. ARCING ALSO DAMAGED WIRE FOR OIL SHUT OFF VALVE. REMAINING AC IN FLEET WERE INSPECTED, ONE ADDITIONAL AIRCRAFT HAD WIRE BUNDLE UP AGAINST THE OIL RETURN TUBE. DEFECT WAS RECTIFIED. DAMAGED TUBE WILL BE REPLACED WITH A SERVICEABLE UNIT AND AC WILL BE RETURNED TO SERVICE.
